# SDR UALA2011070503310

- Difficulty date: July 4, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 74,519 hours, 21,599 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 649701
- Part serial: 600F
- Condition: Defective
- Location: Nr 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LP 2 STATUS MSG ON TAXI IN.  FOUND NR 4 FIRE LOOP ON LOOP 2 SIDE OPEN.  LOOP IS LOCATED ON RT SIDE FAN COWL.  REPLACED NR 4 FIRE LOOP ON LOOP 2.  FIRE TEST OPS CHECK GOOD.  EICAS MSG CLEARED.
